# SDR AALA201709139021

- Difficulty date: September 10, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 24,207 hours, 9,441 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 3966081
- Part serial: 4343
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 15,412 hours, 5,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION COULD NOT BE MAINTAINED.  ONE AIR-CONDITIONING PACK OPERATION AT FL240.  CABIN ALTITUDE REACHED 10,000 AFTER 45 MINUTES IN CRUISE.  DESCENDED TO 10,000 ALTITUDE WITH OUTFLOW VALVE INDICATING FULL CLOSE AND RIGHT PACK SHOWING 30 PSI.  ZERO DIFFERENTIAL PRESSURE UNTIL LANDING.  REMOVED AND REPLACED A LEAKING RIGHT PACK ISOLATION VALVE IAW AMM 36-13-04,  RIGHT PACK FLOW CONTROL VALVE IAW AMM 21-51-01, AND AIR CYCLE MACHINE DUE TO BROKEN DUCT FLANGE IAW AMM 21-51-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
